Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (3063 KB) | Metadata | Table of Contents | RSMUP summary
Volume 133, 2015, pp. 11–77
DOI: 10.4171/RSMUP/133-2

Published online: 2015-06-01

Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties

Florian Ivorra[1]

(1) Université de Rennes 1, France

In [1, 2] A. Beilinson provides a description of the bounded derived category of polarizable mixed Hodge structures in terms of the more flexible triangulated category of polarizable mixed Hodge complexes. In this work we provide a partial generalization of this result to higher dimension.

Keywords: Mixed Hodge modules, mixed Hodge complexes

Ivorra Florian: Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties. Rend. Sem. Mat. Univ. Padova 133 (2015), 11-77. doi: 10.4171/RSMUP/133-2